# SDR DL72S954658

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet Skin
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIME LIMITED REPAIR INSTALLED AT NR 2 ENGINE INLET DUCT HOUSING RT SKIN AT LOWER AFT CORNER OF ACCESS PLATE 9516 CUTOUT REF NR 86 PER M/M 54-30-0 PG 802.  REPAIRED PER M/M 54-30-0 REF NR 861.
